Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Lifanov, Ivan Kuz'mich

Statistics Math-Net.Ru
Total publications: 63
Scientific articles: 63

Number of views:
This page:1053
Abstract pages:6824
Full texts:3651
References:361

http://www.mathnet.ru/eng/person8675
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/199784

Publications in Math-Net.Ru
2007
1. V. A. Gutnikov, V. Yu. Kiryakin, I. K. Lifanov, A. V. Setukha, S. L. Stavtsev, “Numerical solution to a two-dimensional hypersingular integral equation and sound propagation in urban areas”, Zh. Vychisl. Mat. Mat. Fiz., 47:12 (2007),  2088–2100  mathnet  mathscinet; Comput. Math. Math. Phys., 47:12 (2007), 2002–2013  scopus
2006
2. I. K. Lifanov, “An instance of numerical solution of integral equations with singularities in the periodic case”, Differ. Uravn., 42:9 (2006),  1263–1271  mathnet  mathscinet; Differ. Equ., 42:9 (2006), 1334–1342
3. I. K. Lifanov, “On the study of a characteristic integral equation of the first kind with a logarithmic singularity”, Differ. Uravn., 42:4 (2006),  556–559  mathnet  mathscinet; Differ. Equ., 42:4 (2006), 595–598
2005
4. I. K. Lifanov, A. S. Nenashev, “Analysis of Some Computational Schemes for a Hypersingular Integral Equation on an Interval”, Differ. Uravn., 41:9 (2005),  1270–1275  mathnet  mathscinet; Differ. Equ., 41:9 (2005), 1343–1348
5. I. K. Lifanov, A. S. Nenashev, “Hypersingular integral equations and the theory of wire antennas”, Differ. Uravn., 41:1 (2005),  121–137  mathnet  mathscinet; Differ. Equ., 41:1 (2005), 126–145
2004
6. I. K. Lifanov, P. I. Lifanov, “On some exact solutions of singular integral equations in the class of generalized functions and their numerical computation”, Differ. Uravn., 40:12 (2004),  1687–1697  mathnet  mathscinet; Differ. Equ., 40:12 (2004), 1770–1780
7. I. K. Lifanov, S. L. Stavtsev, “Integral equations and sound propagation in a shallow sea”, Differ. Uravn., 40:9 (2004),  1256–1270  mathnet  mathscinet; Differ. Equ., 40:9 (2004), 1330–1344
2003
8. I. K. Lifanov, L. N. Poltavskii, “Numerical Solution of a Hypersingular Integral Equation on the Torus”, Differ. Uravn., 39:9 (2003),  1247–1261  mathnet  mathscinet; Differ. Equ., 39:9 (2003), 1316–1331
9. I. K. Lifanov, L. N. Poltavskii, “On the Numerical Solution of Hypersingular and Singular Integral Equations on the Circle”, Differ. Uravn., 39:8 (2003),  1115–1136  mathnet  mathscinet; Differ. Equ., 39:8 (2003), 1175–1197
10. I. K. Lifanov, L. N. Poltavskii, “Discrete Operators in Spaces of Fractional Quotients of Periodic Functions”, Differ. Uravn., 39:7 (2003),  933–954  mathnet  mathscinet; Differ. Equ., 39:7 (2003), 984–1006
11. I. K. Lifanov, L. N. Poltavskii, “Spaces of Fractional Quotients of Periodic Functions”, Differ. Uravn., 39:5 (2003),  687–709  mathnet  mathscinet; Differ. Equ., 39:5 (2003), 726–749
12. G. M. Vainikko, I. K. Lifanov, “Approaches to the summability of divergent multidimensional integrals”, Mat. Sb., 194:8 (2003),  25–54  mathnet  mathscinet  zmath  elib; Sb. Math., 194:8 (2003), 1137–1166  isi  scopus
2002
13. G. M. Vainikko, I. K. Lifanov, “On the Notion of the Finite Part of Divergent Integrals in Integral Equations”, Differ. Uravn., 38:9 (2002),  1233–1246  mathnet  mathscinet; Differ. Equ., 38:9 (2002), 1313–1326
14. G. M. Vainikko, N. V. Lebedeva, I. K. Lifanov, “Numerical solution of a singular and a hypersingular integral equation on an interval and the delta function”, Mat. Sb., 193:10 (2002),  3–16  mathnet  mathscinet  zmath  elib; Sb. Math., 193:10 (2002), 1397–1410  isi  scopus
15. I. K. Lifanov, L. N. Poltavskii, “Pseudodifference operators and uniform convergence of divided differences”, Mat. Sb., 193:2 (2002),  53–80  mathnet  mathscinet  zmath  elib; Sb. Math., 193:2 (2002), 205–230  isi  scopus
2001
16. E. V. Zakharov, I. K. Lifanov, P. I. Lifanov, “Investigation of Some Hypersingular Integral Equations on the Sphere”, Differ. Uravn., 37:10 (2001),  1395–1405  mathnet  mathscinet; Differ. Equ., 37:10 (2001), 1468–1479
17. A. Yu. Anfinogenov, I. K. Lifanov, P. I. Lifanov, “On certain one- and two-dimensional hypersingular integral equations”, Mat. Sb., 192:8 (2001),  3–46  mathnet  mathscinet  zmath  elib; Sb. Math., 192:8 (2001), 1089–1131  isi  scopus
2000
18. G. M. Vainikko, I. K. Lifanov, “Modeling of aerodynamic and wave diffraction problems and extensions of Cauchy type integral operators on closed and open curves”, Differ. Uravn., 36:9 (2000),  1184–1195  mathnet  mathscinet; Differ. Equ., 36:9 (2000), 1310–1322
1999
19. I. K. Lifanov, A. V. Setukha, “On singular solutions of some boundary value problems and of singular integral equations”, Differ. Uravn., 35:9 (1999),  1227–1241  mathnet  mathscinet; Differ. Equ., 35:9 (1999), 1242–1255
20. I. K. Lifanov, L. N. Poltavskii, “Spaces of fractional quotients, discrete operators, and their applications. II”, Mat. Sb., 190:11 (1999),  67–134  mathnet  mathscinet  zmath  elib; Sb. Math., 190:11 (1999), 1623–1687  isi  scopus
21. I. K. Lifanov, L. N. Poltavskii, “Spaces of fractional quotients, discrete operators, and their applications. I”, Mat. Sb., 190:9 (1999),  41–98  mathnet  mathscinet  zmath; Sb. Math., 190:9 (1999), 1267–1323  isi  scopus
1998
22. Yu. V. Gandel', I. K. Lifanov, “A new approach to the solution of mixed boundary value problems for the Laplace and Helmholtz equations”, Differ. Uravn., 34:9 (1998),  1246–1253  mathnet  mathscinet; Differ. Equ., 34:9 (1998), 1248–1254
1997
23. I. K. Lifanov, L. N. Poltavskii, “Numerical solution of supersingular integral equations with additional terms containing smooth kernels”, Differ. Uravn., 33:9 (1997),  1233–1241  mathnet  mathscinet; Differ. Equ., 33:9 (1997), 1239–1248
1996
24. I. K. Lifanov, L. N. Poltavskii, “On the integral convergence of an approximate solution of the Prandtl equation to the exact solution”, Differ. Uravn., 32:9 (1996),  1237–1245  mathnet  mathscinet; Differ. Equ., 32:9 (1996), 1237–1245
25. I. K. Lifanov, L. N. Poltavskii, “Numerical solution of supersingular integral equations by a rectangle-type method”, Differ. Uravn., 32:2 (1996),  238–248  mathnet  mathscinet; Differ. Equ., 32:2 (1996), 241–251
1995
26. Yu. V. Gandel', I. K. Lifanov, T. S. Polyanskaya, “On a justification of the method of discrete singularities in two-dimensional diffraction problems”, Differ. Uravn., 31:9 (1995),  1536–1541  mathnet  mathscinet  zmath; Differ. Equ., 31:9 (1995), 1491–1497
27. I. K. Lifanov, “On a method for solving the exterior Neumann problem for the Laplace equation”, Differ. Uravn., 31:9 (1995),  1513–1517  mathnet  mathscinet  zmath; Differ. Equ., 31:9 (1995), 1467–1471
1994
28. I. K. Lifanov, L. N. Poltavskii, “An approximate method for solving a Prandtl-type integral equation for a profile with a corner”, Differ. Uravn., 30:9 (1994),  1607–1616  mathnet  mathscinet; Differ. Equ., 30:9 (1994), 1486–1495
29. I. I. Lifanov, I. K. Lifanov, “Theory of singular solutions of singular integral equations and its application in diffraction problems”, Differ. Uravn., 30:9 (1994),  1553–1560  mathnet  mathscinet; Differ. Equ., 30:9 (1994), 1436–1442
1993
30. I. K. Lifanov, “On the construction of wakes in the discrete vortex method”, Dokl. Akad. Nauk, 330:5 (1993),  574–578  mathnet  mathscinet  zmath; Dokl. Math., 38:6 (1993), 244–247
31. E. V. Zakharov, I. I. Lifanov, I. K. Lifanov, “Singular solutions of singular integral equations in some problems in electrodynamics”, Differ. Uravn., 29:9 (1993),  1526–1532  mathnet  mathscinet; Differ. Equ., 29:9 (1993), 1323–1328
1992
32. I. K. Lifanov, L. N. Poltavskii, “Generalized Fourier operators and their application to the justification of some numerical methods in aerodynamics”, Mat. Sb., 183:5 (1992),  79–114  mathnet  mathscinet  zmath; Russian Acad. Sci. Sb. Math., 76:1 (1993), 65–98  isi
1991
33. S. V. Kozlov, I. K. Lifanov, A. A. Mikhailov, “The Fredholm integral equation of the second kind for a vortex layer on a closed surface and its numerical solution”, Dokl. Akad. Nauk SSSR, 316:6 (1991),  1344–1348  mathnet  mathscinet  zmath; Dokl. Math., 36:2 (1991), 101–103
1990
34. I. K. Lifanov, “Velocity calculation in the method of discrete vortices”, Dokl. Akad. Nauk SSSR, 313:6 (1990),  1399–1402  mathnet  mathscinet  zmath; Dokl. Math., 35:8 (1990), 698–700
1989
35. I. K. Lifanov, L. N. Poltavskii, “The generalized Hilbert operator”, Differ. Uravn., 25:2 (1989),  300–306  mathnet  mathscinet; Differ. Equ., 25:2 (1989), 223–228
36. E. D. Kovalev, I. K. Lifanov, A. A. Mikhailov, M. I. Nisht, G. G. Polikarpov, “A numerical method of designing an aircraft with a solid fuselage”, Zh. Vychisl. Mat. Mat. Fiz., 29:4 (1989),  589–597  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 29:2 (1989), 181–187
1988
37. I. K. Lifanov, “A singular integral equation of the first kind for the Neumann problem”, Differ. Uravn., 24:1 (1988),  110–115  mathnet  mathscinet; Differ. Equ., 24:1 (1988), 87–91
38. V. A. Aparinov, S. M. Belotserkovskii, I. K. Lifanov, A. A. Mikhailov, “Calculation of the non-stationary aerodynamic characteristics of a body in the case of separated flow”, Zh. Vychisl. Mat. Mat. Fiz., 28:10 (1988),  1558–1566  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 28:5 (1988), 182–187
1987
39. N. G. Afendikova, I. K. Lifanov, A. F. Matveev, “On the approximate solution of singular integral equations”, Differ. Uravn., 23:8 (1987),  1392–1402  mathnet  mathscinet
1986
40. N. G. Afendikova, I. K. Lifanov, “A singular integral equation of the second kind with multiple integrals of Cauchy type”, Izv. Vyssh. Uchebn. Zaved. Mat., 1986, 8,  3–9  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 30:8 (1986), 1–9
41. V. I. Bushuev, I. K. Lifanov, “Numerical solution of singular integral equations in a class of singular functions and the problem of blowing of the flow in aerodynamics”, Zh. Vychisl. Mat. Mat. Fiz., 26:10 (1986),  1572–1577  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 26:5 (1986), 195–200
1985
42. S. M. Belotserkovskii, I. K. Lifanov, A. A. Mikhailov, “Modelling a detached flow around profiles with angular points on a computer”, Dokl. Akad. Nauk SSSR, 285:6 (1985),  1348–1352  mathnet  zmath
43. V. Ya. Arsenin, S. M. Belotserkovskii, I. K. Lifanov, A. F. Matveev, “A method of regularizing singular integral equations of the first kind”, Differ. Uravn., 21:3 (1985),  455–464  mathnet  mathscinet  zmath
1984
44. S. M. Belotserkovskii, I. K. Lifanov, M. M. Soldatov, “On the numerical solution of problems of elasticity theory”, Dokl. Akad. Nauk SSSR, 277:2 (1984),  323–327  mathnet  mathscinet  zmath
45. I. K. Lifanov, “Numerical solution of one-dimensional singular integral equations”, Differ. Uravn., 20:1 (1984),  68–73  mathnet  mathscinet  zmath
1981
46. I. K. Lifanov, “On a numerical solution of singular integral equations”, Differ. Uravn., 17:12 (1981),  2238–2249  mathnet  mathscinet
47. S. M. Belotserkovskii, I. K. Lifanov, “Some singular integral equations of aerodynamics”, Differ. Uravn., 17:9 (1981),  1539–1547  mathnet  mathscinet
1980
48. I. K. Lifanov, “On the ill-posed property and the regularization of the numerical solution of singular integral equations of the first kind”, Dokl. Akad. Nauk SSSR, 255:5 (1980),  1046–1050  mathnet  mathscinet  zmath
49. I. K. Lifanov, “On the discrete vortex method for a wing of infinite span and the Prandtl equation for a wing of finite span”, Izv. Vyssh. Uchebn. Zaved. Mat., 1980, 6,  44–51  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 24:6 (1980), 52–61
50. I. K. Lifanov, “Quadrature formulas and the Poincaré–Bertrand formula for singular integrals”, Sibirsk. Mat. Zh., 21:6 (1980),  46–60  mathnet  mathscinet  zmath; Siberian Math. J., 21:6 (1980), 787–797  isi
1979
51. I. K. Lifanov, “On inversion formulas for multidimensional singular integrals”, Dokl. Akad. Nauk SSSR, 249:6 (1979),  1306–1309  mathnet  mathscinet  zmath
1978
52. I. K. Lifanov, “The Poincaré–Bertrand formula and singular integral equations with multiple Cauchy type integrals”, Dokl. Akad. Nauk SSSR, 243:1 (1978),  22–25  mathnet  mathscinet  zmath
53. I. K. Lifanov, “On singular integral equations with one-dimensional and multiple integrals of Cauchy type”, Dokl. Akad. Nauk SSSR, 239:2 (1978),  265–268  mathnet  mathscinet  zmath
1973
54. I. K. Lifanov, “On the dimension of normal spaces”, Dokl. Akad. Nauk SSSR, 209:2 (1973),  291–294  mathnet  mathscinet  zmath
1971
55. I. K. Lifanov, “Imbedding of the topological product of circle-like continua”, Dokl. Akad. Nauk SSSR, 201:1 (1971),  32–35  mathnet  mathscinet  zmath
1970
56. B. A. Pasynkov, I. K. Lifanov, “Examples of bicompacta with distinct inductive dimensions”, Dokl. Akad. Nauk SSSR, 192:2 (1970),  276–278  mathnet  mathscinet  zmath
57. I. K. Lifanov, V. V. Filippov, “Two examples for the theory of the dimension of bicompacta”, Dokl. Akad. Nauk SSSR, 192:1 (1970),  26–29  mathnet  mathscinet  zmath
1969
58. I. K. Lifanov, “The large inductive dimension”, Dokl. Akad. Nauk SSSR, 184:6 (1969),  1288–1291  mathnet  mathscinet  zmath
1968
59. I. K. Lifanov, “The dimension of products of bicompacta”, Dokl. Akad. Nauk SSSR, 182:6 (1968),  1274–1277  mathnet  mathscinet  zmath
60. I. K. Lifanov, “The dimension of a product of one-dimensional bicompacta”, Dokl. Akad. Nauk SSSR, 180:3 (1968),  534–537  mathnet  mathscinet  zmath
1967
61. I. K. Lifanov, “The dimension of a product of ordered continua”, Dokl. Akad. Nauk SSSR, 177:4 (1967),  778–781  mathnet  mathscinet  zmath
62. I. K. Lifanov, “Some theorems concerning the $\operatorname{Ind}$ dimension”, Dokl. Akad. Nauk SSSR, 177:1 (1967),  33–36  mathnet  mathscinet  zmath
1965
63. I. K. Lifanov, “On two problems posed by Mardeshich”, Dokl. Akad. Nauk SSSR, 162:5 (1965),  997–1000  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021